# SDR AALA960796

- Difficulty date: May 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N351AA
- Make and model: Boeing 767323
- Aircraft serial: 24032
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146T1250
- Condition: Corroded
- Location: Bs 1417
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FOUND FUSELAGE FRAME WEB IN AFT CARGO CORRODED AROUND NUT PLATE HOLE HAS DAMAGE BEYOND SRM LIMITS.  REMOVED CORROSION, ALODINED AND PRIMED DAMAGED AREA.  APPROVED BY ENGINEERING PER MRB 767-1225.  (M)
